# SDR DALA1401123727

- Difficulty date: July 22, 2012
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 32,873 hours, 18,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK AT BS 521.45, RBL 45.5 WORN ON CROWN.   MAINTENANCE REPAIRED DAMAGE IAW SRM 53-00-52, REPAIR 4.
